STABILITY OF CLASSICAL FINITE-DIFFERENCE TIME-DOMAIN (FDTD) FORMULATION WITH NONLINEAR ELEMENTS—A NEW PERSPECTIVE - ABSTRACT

Kung, F. and Chuah, H. T. (2003) STABILITY OF CLASSICAL FINITE-DIFFERENCE TIME-DOMAIN (FDTD) FORMULATION WITH NONLINEAR ELEMENTS—A NEW PERSPECTIVE - ABSTRACT. Journal of Electromagnetic Waves and Applications, 17 (9). pp. 1313-1314. ISSN 09205071

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1163/156939303322520061
Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 24 Aug 2011 01:44
Last Modified: 24 Aug 2011 01:44
URI: http://shdl.mmu.edu.my/id/eprint/2602

Actions (login required)

View Item View Item